MathSciNet Relay Station
MathSciNet bibliographic data
MR522348 65H05
Miel, G. J. The Kantorovich theorem with optimal error bounds. Amer. Math. Monthly 86 (1979), no. 3, 212–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement